# SDR SWAA2024062686365

- Difficulty date: May 15, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA540 AND RBL1 AT CENTER WING BOX 2024-335692<[01] REPLACED ANGLE LOCATED STA540 AND RBL1 AT CENTER WING BOX I.A.W B737-800 SRM 51-40-02 AND DWG 143A5240 SHEET 14 REV ?-?   SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
